# SDR DXTA2024031311179

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 4,813 hours, 3,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE VERY STIFF TO CLOSE SHUT.  INSPECTED MAIN DOOR HANDLE, CLEANED AND LUBRICATED PINS AND HANDLE ASSEMBLY. OPERATED DOOR SERVERAL TIMES IN REF TO CE-680A AMM 52-10·04 OPS CHECK GOOD
